Alert archive / Indiana / River Flood Warnings in 2019
River Flood Warning 280, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 5, 2019, 10:27 PM EDT for 5 counties in Indiana. It took effect at Jun 5, 2019, 11:05 PM EDT. It was in force for 24 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 5, 2019, 10:27 PM EDT (02:27 UTC)
- In effect from
- Jun 5, 2019, 11:05 PM EDT
- Expired
- Jun 6, 2019, 10:46 PM EDT
- In force
- 24 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Fountain County, IN, Parke County, IN, Tippecanoe County, IN, Vermillion County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 98 km from the middle of the area, began a volume at 02:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wabash River at Lafayette (LAFI3).
- Action stage
- 7 ft
- Minor stage
- 11 ft
- Moderate stage
- 18 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03335500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
673
WGUS43 KIND 060227
FLWIND
Flood Warning
National Weather Service Indianapolis IN
1027 PM EDT Wed Jun 5 2019
...The National Weather Service in Indianapolis has issued a Flood
Warning for portions of the following waterways in central and
southern Indiana...
Wabash River...
.Lowland flooding will develop along the Wabash River at Lafayette.
Significant flooding is not expected. Flooding will begin overnight.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-061426-
/O.NEW.KIND.FL.W.0280.190606T0351Z-190608T0300Z/
/LAFI3.1.ER.190606T0351Z.190606T1800Z.190607T1500Z.NO/
1027 PM EDT Wed Jun 5 2019
The National Weather Service in Indianapolis has issued a
* Flood Warning for
the Wabash River at Lafayette.
* until Friday evening.
* At 9:30 PM Wednesday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 11.6 feet by Thursday afternoon. It will fall below
flood stage by Friday morning.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$3 follow-up statements
722
WGUS83 KIND 060306
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1105 PM EDT Wed Jun 5 2019
...A Flood Warning continues for portions of the following waterways
in Indiana...
Wabash River...
.Recent and repeated rounds of rainfall have led to continued river
flooding on the Wabash River in western Indiana. There was up to two
inches of rain with isolated higher amounts on Wednesday.
Flooding is currently forecast to come to an end this Monday.
However, with one to two inches of rainfall forecast across central
Indiana over the next week...additional and renewed flooding is
expected.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-070305-
/O.EXT.KIND.FL.W.0280.190606T0305Z-190608T0300Z/
/LAFI3.1.ER.190606T0305Z.190606T1800Z.190607T1500Z.NO/
1105 PM EDT Wed Jun 5 2019
The Flood Warning continues for
The Wabash River at Lafayette.
* until Friday evening.
* At 10:30 PM Wednesday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this evening and continue to
rise to near 11.6 feet by Thursday afternoon. It will fall below
flood stage by Friday morning.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC121-165-167-070305-
/O.EXT.KIND.FL.W.0259.000000T0000Z-190609T1200Z/
/MTZI3.1.ER.190523T0500Z.190601T1345Z.190609T0000Z.NO/
1105 PM EDT Wed Jun 5 2019
The Flood Warning continues for
The Wabash River at Montezuma.
* until Sunday morning.
* At 9:45 PM Wednesday the stage was 14.0 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.4 feet by Thursday evening then
begin falling. It will fall below flood stage Saturday evening.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-070305-
/O.EXT.KIND.FL.W.0261.000000T0000Z-190610T1200Z/
/HUTI2.1.ER.000000T0000Z.190606T0600Z.190610T0000Z.NO/
1005 PM CDT Wed Jun 5 2019
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until Monday morning.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 18.6 feet late tonight and
will fall below flood stage by Sunday evening.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-070305-
/O.EXT.KIND.FL.W.0262.000000T0000Z-190610T0900Z/
/RVTI3.1.ER.190522T1339Z.190531T0900Z.190609T2100Z.NO/
1105 PM EDT Wed Jun 5 2019
The Flood Warning continues for
The Wabash River at Riverton.
* until late Sunday night.
* At 10:00 PM Wednesday the stage was 17.8 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Sunday
afternoon.
* At 18.0 feet...Extensive lowland flooding is in progress. High
water surrounds many river cabins. Access to most river cabins is
by boat only. Levees begin to protect farmland. Extensive
flooding of Leaverton Park occurs in Palestine, Illinois.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$917
WGUS83 KIND 061433
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1033 AM EDT Thu Jun 6 2019
...A Flood Warning continues for portions of the following waterway
in Indiana...
Wabash River...
.Recent and repeated rounds of rainfall have led to continued river
flooding on the Wabash River in western Indiana. There was up to two
inches of rain with isolated higher amounts on Wednesday.
Flooding is currently forecast to come to an end by next Monday.
However, with one to two inches of rainfall forecast across central
Indiana over the next week, additional or renewed flooding will be
possible.
Precautionary/Preparedness Actions...
Motorists should never drive into flood water. Turn around and go
another way. Keep children away from flooded areas. Recreational and
agricultural interests should remain alert to changing river
conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-071433-
/O.EXT.KIND.FL.W.0280.000000T0000Z-190607T1800Z/
/LAFI3.1.ER.190606T0245Z.190606T1115Z.190607T0600Z.NO/
1033 AM EDT Thu Jun 6 2019
The Flood Warning continues for
The Wabash River at Lafayette.
* until Friday afternoon.
* At 9:30 AM Thursday the stage was 11.6 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by late
tonight.
* At 12.0 feet...High water affects a few low river cabins and county
roads.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$
INC045-121-165-171-071433-
/O.CON.KIND.FL.W.0281.190606T2100Z-190608T0000Z/
/CVGI3.1.ER.190606T2100Z.190607T0000Z.190607T1200Z.NO/
1033 AM EDT Thu Jun 6 2019
The Flood Warning continues for
The Wabash River at Covington.
* from this afternoon to Friday evening.
* At 9:45 AM Thursday the stage was 15.5 feet.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 16.2 feet by late tonight. It will fall below flood
stage by Friday morning.
* At 16.0 feet...Low agricultural lands begin to flood. Backyard
flooding of cottages on right bank starts a short distance upstream
of gage. Critical stage of Young-Neal Levee is reached.
&&
LAT...LON 4033 8709 4017 8737 3997 8739 3997 8745
4020 8747 4040 8709
$$
INC121-165-167-071433-
/O.EXT.KIND.FL.W.0259.000000T0000Z-190609T0500Z/
/MTZI3.1.ER.190523T0500Z.190601T1345Z.190608T1700Z.NO/
1033 AM EDT Thu Jun 6 2019
The Flood Warning continues for
The Wabash River at Montezuma.
* until late Saturday night.
* At 9:45 AM Thursday the stage was 14.7 feet.
* Flood stage is 14.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will rise to near 15.6 feet by Friday morning then
begin falling. It will fall below flood stage Saturday afternoon.
* At 14.0 feet...Several hundred acres of bottomlands along the right
bank from the mouth of Sugar Creek to northern edge of Montezuma
begin to flood.
&&
LAT...LON 3997 8739 3986 8734 3977 8736 3977 8740
3985 8741 3997 8745
$$
ILC033-101-INC083-153-071433-
/O.EXT.KIND.FL.W.0261.000000T0000Z-190610T0600Z/
/HUTI2.1.ER.000000T0000Z.190606T1800Z.190609T1800Z.NO/
933 AM CDT Thu Jun 6 2019
The Flood Warning continues for
The Wabash River at Hutsonville Legacy Power Plant Site.
* until late Sunday night.
* There have been no observations in the last 24 hours.
* Flood stage is 16.0 feet.
* Minor flooding is forecast.
* Forecast...It is forecast to crest at 18.3 feet this afternoon and
will fall below flood stage by Sunday afternoon.
* At 18.0 feet...Seep water occurs behind levees on Indiana side.
Hutson Creek begins to overflow from backwater. Old Darwin Road
and a few rural roads in eastern Clark and Crawford counties in
Illinois are impassable. Low agricultural land floods.
&&
LAT...LON 3930 8757 3923 8754 3912 8762 3914 8768
3922 8762 3932 8763
$$
ILC033-101-INC083-153-071433-
/O.EXT.KIND.FL.W.0262.000000T0000Z-190610T0834Z/
/RVTI3.1.ER.190522T1339Z.190531T0900Z.190609T2034Z.NO/
1033 AM EDT Thu Jun 6 2019
The Flood Warning continues for
The Wabash River at Riverton.
* until late Sunday night.
* At 10:00 AM Thursday the stage was 17.5 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...It will continue to fall to below flood stage by Sunday
afternoon.
* At 18.0 feet...Extensive lowland flooding is in progress. High
water surrounds many river cabins. Access to most river cabins is
by boat only. Levees begin to protect farmland. Extensive
flooding of Leaverton Park occurs in Palestine, Illinois.
&&
LAT...LON 3913 8761 3899 8748 3886 8750 3885 8756
3898 8759 3913 8767
$$485
WGUS83 KIND 070246
FLSIND
Flood Statement
National Weather Service Indianapolis IN
1046 PM EDT Thu Jun 6 2019
...The Flood Warning is no longer in effect for portions of the
following waterways in Indiana...
Wabash River...
.The Wabash River at Lafayette has fallen below flood stage.
Precautionary/Preparedness Actions...
Be alert to flood debris on previously flooded roads. Keep children
away from flooded areas. Recreational and agricultural interests
should remain alert to changing river conditions.
For detailed flood information go to weather.gov/ind on the web and
click on rivers and lakes.
INC045-121-157-165-171-070316-
/O.CAN.KIND.FL.W.0280.000000T0000Z-190607T1800Z/
/LAFI3.1.ER.190606T0245Z.190606T1115Z.190607T0015Z.NO/
1046 PM EDT Thu Jun 6 2019
The Flood Warning is cancelled for
The Wabash River at Lafayette.
* At 10:30 PM Thursday the stage was 10.9 feet.
* Flood stage is 11.0 feet.
* Fell below flood stage at Thu 08:15 PM.
* Forecast...It will continue to fall.
&&
LAT...LON 4054 8670 4040 8688 4033 8709 4040 8709
4048 8688 4056 8673
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 5, 9:38 PM EDT, 49 minutes earlier.
Area forecast discussion, Jun 5, 9:38 PM EDT, 49 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 938 PM EDT Wed Jun 5 2019 .UPDATE... The Near Term section has been updated below. && .SYNOPSIS... Issued at 233 PM EDT Wed Jun 5 2019 Latest surface analysis shows boundary that extends NE to SW across the northwest part of central IN. Storms extend along and just ahead of this boundary and will continue to move through central IN into early tonight. && .NEAR TERM /Tonight/... Issued at 940 PM EDT Wed Jun 5 2019 Made significant adjustment to evening pops per radar trends. Will go dry much of the night after midnight, with redevelopment possible tomorrow. Previous discussion follows. Issued at 233 PM EDT Wed Jun 5 2019 Frontal boundary will continue to move south through central IN during the period. Much of the activity should be across the southern half of the area after midnight leaving just a slight chance with any further development across the northern areas. && .SHORT TERM /Thursday through Saturday/... Issued at 233 PM EDT Wed Jun 5 2019 Quasistationary frontal boundary will remain over southern IN/ northern KY during the period. Easterly flow around high pressure over the southern Great Lakes should keep skies partly cloudy with temperatures around 80. But, having that stationary boundary across/near the southern counties will also keep POPs sufficient for scattered afternoon/evening thunderstorms around, and some could produce brief downpours keeping flooding in some area a risk. Thursday night and Friday look the driest at this point as that pesky boundary moves south of the Indiana. Temperatures will be warm around 80 degrees and a bit less humid as high pressure will still be over the eastern Great Lakes keeping the area with an easterly surface flow. But, this changes going into Saturday as the boundary to the south returns northward in response to a mid/upper level trough/low moves into the TN and lower OH Valley region. POPs will increase on Saturday along and south of the boundary with showers and thunderstorms expected through the day. && .LONG TERM /Saturday Night through Wednesday/... Issued at 229 PM EDT Wed Jun 5 2019 An active pattern will persist for the second half of the weekend and early part of next week before a drier...cooler airmass once again expands into the region. The greatest coverage to rain and thunderstorms continues to focus Saturday night and Sunday as a slow moving upper level low and attendant surface wave drift across the Tennessee and lower Ohio Valleys. With a tropical airmass over the region with precip water values making a run at 2 inches or greater by Sunday...torrential rain and associated flooding will remain a primary concern...especially across the southern half of the forecast area. The upper low and surface wave will drift south Sunday night and Monday aided by a cold front that will finally shove the deeper moisture out of the region. Growing confidence that high pressure will build into the Great Lakes and Ohio Valley for Tuesday and Wednesday bringing a drier airmass with below normal temperatures as the upper pattern transitions to more of a northwest flow. High temperatures in the low to mid 70s will be common Tuesday and Wednesday. && .AVIATION /Discussion for the 06/00Z TAFs/... Issued at 728 PM EDT Wed Jun 5 2019 Largely VFR through the period. MVFR fog and/or ceilings possible near daybreak Thursday, returning to VFR by mid morning. Will carry VCTS at HUF/BMG for the first couple of hours as convection remains near but just south of those sites. All sites received some rainfall today, and expect that this may contribute to some fog development depending on degree of sky cover late tonight. Winds will generally be variable throughout the period less than 10KT. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...DM NEAR TERM...DM/Nield SHORT TERM...DM LONG TERM...Ryan AVIATION...Nield
Hazardous weather outlook, Jun 5, 5:25 AM EDT, 17 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 525 AM EDT Wed Jun 5 2019 INZ021-028>031-035>049-051>057-060>065-067>072-060930- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 525 AM EDT Wed Jun 5 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Today and Tonight. Outlook: Scattered thunderstorms are expected today and tonight. Some of these storms may be strong to severe. Hazards: Damaging winds, large hail, heavy rainfall, lightning. Timing: Thunderstorms are possible any time today or tonight. The best chances for severe storms will be from 4 pm to 11 pm. Discussion: An upper wave and surface frontal system will move through central Indiana bringing thunderstorms to the area today. Instability and some shear could allow these storms to become strong to severe late afternoon through this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Outlook: There are chances for thunderstorms across parts of central Indiana Thursday through Tuesday. At this point widespread severe storms are not expected. Discussion: A stalling frontal boundary and an upper low traveling across the southern U.S. will keep chances for showers and thunderstorms in place across parts of central Indiana through Tuesday. Heavy rainfall and lightning will be the main threats from these storms. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed after 4 pm. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind CP
In the hours before
Local storm report, Jun 5, 8:31 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FLASH FLOOD 4 SSE HELTONVILLE 38.88N 86.34W
06/05/2019 LAWRENCE IN 911 CALL CENTER
FLOODING ALONG ROAD, HAS SINCE RECEDED.
&&
KHLocal storm report, Jun 5, 8:33 PM EDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
833 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0805 PM FLASH FLOOD 5 SSE HELTONVILLE 38.86N 86.35W
06/05/2019 LAWRENCE IN 911 CALL CENTER
FLOODING ALONG ROAD. IT HAS SINCE RECEDED.
&&
KHLocal storm report, Jun 5, 9:05 PM EDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
905 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND DMG 3 N RILEY 39.43N 87.30W
06/05/2019 VIGO IN 911 CALL CENTER
NUMEROUS TREES AND POWER LINES DOWN ACROSS
THE AREA. TIME ESTIMATED FROM RADAR.
&&
KHLocal storm report, Jun 5, 10:00 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1000 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM FLOOD MITCHELL 38.73N 86.47W
06/05/2019 LAWRENCE IN EMERGENCY MNGR
MULTIPLE INTERSECTIONS UNDER WATER WITHIN
MITCHELL.
&&
KHLocal storm report, Jun 5, 10:02 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1002 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 1 SSE MITCHELL 38.73N 86.47W
06/05/2019 LAWRENCE IN EMERGENCY MNGR
POWER OUTAGE AND TREE ON HOUSE. TIME
ESTIMATED FROM RADAR.
&&
KHLocal storm report, Jun 5, 10:17 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1017 PM EDT WED JUN 5 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 PM FLASH FLOOD PLEASANT VIEW 38.86N 86.21W
06/05/2019 JACKSON IN 911 CALL CENTER
ROAD CLOSED. ROAD WASHED OUT, CULVERT GONE.
&&
KHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:09 PM EDT | Special Weather Statement | IND | Martin | 66 min |
| Jun 5, 8:21 PM EDT | Special Weather Statement | IND | Daviess, Knox, Martin | 69 min |
| Jun 5, 10:01 PM EDT | Areal Flood Warning | IND | Boone, Montgomery | 6 hr |
| Jun 6, 4:13 AM EDT | Areal Flood Advisory | IND | Boone, Montgomery | 6 hr |
| Jun 6, 4:45 AM EDT | Areal Flood Warning | IND | Jackson, Lawrence | 6 hr |
| Jun 6, 10:27 AM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 34 hr |
| Jun 6, 5:20 PM EDT | Areal Flood Advisory | IND | Bartholomew, Jackson | 3 hr |
Nearby
River Flood Warnings in Indiana, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.